# SDR CA120115004

- Difficulty date: December 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Pwa PT6A112
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAXI AFTER LANDING, THE ENGINE LOW OIL PRESSURE WARNING ILLUMINATED FOLLOWED BY THE GENERATOR WARNING. THE PILOT SHUT THE ENGINE DOWN. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL AND FUEL PUMP BEFORE THE ACFT WAS RETURNED TO SERVICE. WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
